Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Want To Know If Anyone Takes The Beta Blocker Metropolo And If So How Does It Make You Feel

I Want To Know If Anyone Takes The Beta Blocker Metropolo And If So How Does It Make You Feel

A MyHeartDiseaseTeam Member said:

THE work can wait tea and some of your muffins lollol

posted over 2 years ago
A MyHeartDiseaseTeam Member said:

Ann and Jean I wish we lived right next door to one another I would love to have a chat over tea and cookies you two are the best!! love ya!!

posted over 2 years ago
A MyHeartDiseaseTeam Member said:

I was on metoprolol xl for 3 months and I didn't like it. Made me feel tired all the time. Also caused insomnia. I'm now on nebivolol which is also a beta blocker and I don't get any bad side affects. The brand name is bystolic but I get the generic (nebivolol) from Canada because the generic won't be available in the U.S. until 2021. My Cardiologist also takes nebivolol. In my honest opinion I like the way that this drug makes me feel. Its my favorite drug.

edited, originally posted over 2 years ago
A MyHeartDiseaseTeam Member said:

Unfortunately, I don't work out. I have never liked to just @exercise. My working years kept me walking and I was 18 pounds lighter. When I retired, it was important to take care of my husband's business. He was a pastor and we had several members that needed help, so I was on the go. Then I had my first stent put in, followed by 3 more at separate times, then a severe bowl obstruction required major surgery that was horrible. 6 months later, my husband was killed in a car accident. It all happened in less than 2 years. I had to sell our home, and moved 1500 miles away to be near my children. The emotional and physical recovery has been long and hard, and it zapped my energy.
I have a Chie Machine that I ordered from Japan, and 15 minutes on it are equal to 20 minutes aerobics. I have had to get shots in my knees, as the cartilage is almost gone from wear and tear, and they have finally allowed me to not need a cane. I do take Collagen2 every day and in 18 months I no longer need shots. I have Macular degeneration from taking @Plavix, that make walking steps too hard for fear of falling. This last stent was the most difficult, and damaged the artery in my groin. I hope that I don't have to have another.
Working out is very good, and I admire those who can and will do it. My Chie Machine will have to do for now. I am not overweight, and getting more strength and energy daily.
Have a good rest. You sound amazing! Shalom!

edited, originally posted over 2 years ago
A MyHeartDiseaseTeam Member said:

my heart rate is between 50 and 64 most of the time but i am also very athletic and always have been even before heart attack and stent so they are telling me because of that my resting heart rate will be lower but i find on the meds it make me feel anxious or something I am not liking it talk to cardio doctor and he said as long as heart rate does not go below forty then not to worry so i am not going to its just wondered if anyone else had that experience on it

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in